# SDR SWIA201642572

- Difficulty date: September 4, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 31,628 hours, 26,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF AN ELECTRICAL BURN ON FRAME AT FS 409.00+65 BETWEEN STR 4R AND STR 5R.  COMPLIED WITH STS EA ALL STEPS COMPLETED OF PERMANENT REPAIR.
